Skip to Content

Join the 'Stomach Cramp' group to help and get support from people like you.

Stomach Cramp Questions

 Clear

We found 58 questions associated with the 'Stomach Cramp' topic.

Pregnancy - Hi . I'm 16 and me and my boyfriend had sex for the first time two days ago?

Posted 1 Sep 2014 2 answers

... it was the first time for both of us, and we did use a condom. ( Before we even had sex, I was experiencing some cramping here and there for days, so I knew it would be my period probably coming soon ) . We had sex for about 2-5 min. We stopped because we were interrupted by someone. Then he ...

How long does omeprazole take to work?

Posted 10 Feb 2013 by trials01 2 answers

Ive got a 13 year old who was given this medication by a consultant. He has been suffering with really bad wind for 5 weeks and nightly stomach cramps. He has been taking one a day for 5 days with no change. He has been told to take it for 6 weeks. How long should i give if they are not working??? ...

When taking penicillin, 2 - 500 mg tablets twice a day (for dental) cause sever vomiting?

Posted 15 Feb 2013 by linda lee fetter 3 answers

68 yr old male has taken penicillin in the past without any problems. I gave him his first dose on the 12th,PM, 2nd dose on the 13th AM, 3rd dose PM. He had complained of stomach cramps early in the day on the 13th, and by late afternoon was feeling sick to his stomach and didn't want to eat ...

Birth Control Pills - Started talking birth control pill four days ago and today I feel really ill!?

Posted 16 days ago by xwpbabe 1 answer

... Extreme stomach cramps, sickness and diarrhoea. Is this a normal bug or could it be the pill? Will it last? What should I do?

I have taken vsl#3 2X daily for two weeks. My persistent diarrhea has stopped, however I have had?

Posted 26 Aug 2016 by Marg568 0 answers

... debilitating stomach cramps and unusual--for me--fatigue the last two days. I tapered off imodium then stopped two days ago. I had such hope for the Probiotic as it seemed to stop the diarrhea gradually over the two week period. Extensive testing has shown no cause and my Gastroenterologist has ...

Why do I feel sick (+ other symptoms) when I move from a hot area to a colder one?

Posted 1 Sep 2016 by Dvvy 0 answers

I am feeling nauseated, dizzy, and lost when moving from a relatively hot area to a colder one. I am also experiencing stomach cramps and tingling (numbness/shaking) in both arms. Once I walk back to the hotter area, I feel better. How to resolve this issue ? Thank you.

Metronidazole - Im supposed to take the medication for 7 days but I only made it to the 6th day does

Posted 21 Jul 2016 by Mami1985 0 answers

... the last day matter if I miss it? I am getting diarrhea nauseous stomach cramps anxiety and cant sleep or eat I'm done with it. I was prescribed the 500mg 2xs a day for 7 day course for the treatment of BV and I just got my period a few days ago so that isnt helping at all.

What happens after antibiotics attempting to treat Helicobacter Pylori??

Posted 4 Feb 2016 by mattyholt 1 answer

I have had Helicobacter Pylori for around 6-9 months and upon my second visit to the Doctors/GP i was told it was Helicobacter Pylori. I was given Omeprazole, amoxicillin, and clarithromycin and have had weekly check ups. I am into my second week of the antibotics and whilst at first the ...

Are my medications making me sick?

Posted 3 Jul 2016 by reyn777 0 answers

I am taking 40 mg Lisinopril, 40 mg Furosemide, 25 Hydrochlorothiazide and 81 mg Aspirin a day. I've been taking them for about 2 weeks now and I am feeling terrible with an upset stomach, major stomach cramping and severe diarrhea.

I am on the metformin slow release. Had been on the other but had diareahh all the time?

Posted 15 Jun 2016 by Sukiaki 1 answer

For the first 2 weeks all was well and then started with stomach cramps Has anyone else had this! Seems I have bowel movements more then normal but at least they are solid !

Ortho Tri-Cyclen Lo - Anyone else get sever cramping/diarrhea in week one?

Posted 19 Jun 2016 by AnnieB7171 0 answers

I am on day 6 of ortho tri cyclen lo (just started it this month) and I have been experiencing debilitating stomach cramps and bloating. I have also been having diarrhea. It's interesting to me that it started on day 6. It has been pretty consistent fr 24 hours now, I haven't been able to ...

Page 1 2 3 4 Next

Ask a Question

Search this Group